MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971); Impaired Healing (2378)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available, no conclusions can be made.As reported the patient experienced delayed wound healing, necrosis and wound dehiscence post implant of galaflex 3d.Medical affairs has assessed the aes as being likely related to the device and serious.Review of the device history records confirms the device was manufactured to specification.Wound dehiscence is a known inherent risk of the surgery/use and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral revision augmentation mastopexy using a full vertical and horizontal t incision.Two pieces of galashape (galaflex 3d) were used.Concomitant procedures were liposuction to love handles and abdomen.On (b)(6) 2017, delayed wound healing and necrosis of bilateral breasts was reported.Patient had bilateral breast wound debridement for full thickness tissue loss on (b)(6) 2017.Patient was treated with medication (silvadene, hydrocortisone cream).Delayed wound healing resolved with sequelae on (b)(6) 2017.Necrosis resolved with sequelae on an unknown date.Wounds healed slowly.On (b)(6) 2017, bilateral breast wound dehiscence was reported.Patient was treated with medication (hydrocortisone cream).Resolved with sequelae on (b)(6) 2017.Review by medical affairs identifies the reported delayed wound healing, necrosis and wound dehiscence are likely related to the device and serious.

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15713376
Report Number1213643-2022-00687
Device Sequence Number6600919
Product Code OOD
UDI-Device Identifier00855920006171
UDI-Public(01)00855920006171
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2017
Device Model Number100042-04
Device Catalogue NumberSH3D04
Device Lot Number170120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight68 KG